MAUDE Adverse Event Report: BLUE BELT TECHNOLOGIES REAL INTELLIGENCE TRACKING CAMERA; ORTHOPEDIC STEREOTAXIC INSTRUMENT

BLUE BELT TECHNOLOGIES REAL INTELLIGENCE TRACKING CAMERA; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Catalog Number ROB10025
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/26/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Internal complaint reference: (b)(4).
 
Event or Problem Description
It was reported that, during a cori assisted tka surgery, when plugging the drill, the monitor and tablet went black.Troubleshooting was done by attempting to turn the monitor off and on again, unplugging the tablet, and securing all of the cables in the console; however, the monitor and tablet would not turn back on.Then it was noticed that the camera had two red dots that should have been green.Since the cori system was not able to be used, the procedure was performed, after a non-significant delay, via manual surgical technique.No patient injury was reported due to this issue.
 
Additional Manufacturer Narrative
H3, h6: the real intelligence tracking camera, part # rob10025, serial # (b)(6), intended for use in treatment, was returned for evaluation.Nothing was identified visually that contributed to the reported problem.A functional evaluation was performed.The reported problem was not confirmed.No red lights were observed on the camera, it was able to establish a stable connection to the console.Although the reported problem was not confirmed through a visual or functional evaluation, a possible contributing factor may have been that the ethernet connection from the cori console (b)(6) used was not able to properly communicate with the camera.This would have resulted in the two rear communication leds displaying red and the camera being unrecognized by the console.A review of manufacturing and service records indicate the device met all specifications upon release into distribution.A complaint history review for similar reported/confirmed complaints found similar events.A historical escalation event review was completed.A review of prior escalation actions found no actions applicable to the scope of the reported complaint.The real intelligence cori for knee arthroplasty user manual (500230 rev d) provides guidelines for recovering to a fully manual procedure in the "recovery procedure guidelines, appendix d".The failure mode and associated risk have been anticipated within the risk file including a documented risk level.Although no further containment or corrective action is recommended or required at this time, the failure mode will continue to be closely monitored through complaint investigation and trended through post market surveillance activities.

Brand Name
REAL INTELLIGENCE TRACKING CAMERA
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
BLUE BELT TECHNOLOGIES
2905 northwest blvd ste 40
plymouth MN 55441
Manufacturer (Section G)
BLUE BELT TECHNOLOGIES
2905 northwest blvd ste 40
plymouth MN 55441
Manufacturer Contact
holly topping
7000 west william cannon drive
austin, TX 78735
5123913905
MDR Report Key17494448
Report Number3010266064-2023-00135
Device Sequence Number18113254
Product Code OLO
UDI-Device Identifier00885556757437
UDI-Public885556757437
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K193120
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberROB10025
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/26/2023
Supplement Date Received by Manufacturer09/11/2023
Initial Report FDA Received Date08/09/2023
Supplement Report FDA Received Date09/12/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown